Raj K. Syal, M.D., F.A.C.O.G.    |    Jenna A. Everson, M.D., F.A.C.O.G.    |    Holly Westmoreland, M.D., F.A.C.O.G.   
    • 04 MAY 16
    Your OB-GYN Can Help You Shed Pounds With Medi-Weightloss

    Your OB-GYN Can Help You Shed Pounds With Medi-Weightloss

    Weight loss is a vast issue for many women, and help is most often welcome, even if it comes from the most unlikely sources at times. If you haven’t heard about Medi-Weightloss, you need to read this. Your gynecologist is uniquely familiar with your body; do not be embarrassed to talk to him or her and take their suggestions about Medi-Weightloss. Sometimes, we seem to be doing everything right and still cannot lose weight. This is when it is time to think outside the box and talk with your gynecologist.

    Hormone Issues

    Menopause is one of those times in a woman’s life when hormones can certainly get out of whack; so if you are having issues losing those stubborn pounds during that time, ask your OB-GYN if hormone therapy could possibly help you. Do not rule out a hormonal issue even if you are young; our bodies are complex and go through a lot during the child-bearing years. Have your doctor run tests to see if this could be a part of your problem. Whether it is an issue or not, Medi-Weightloss can be used in conjunction with hormone therapy to rid of the extra pounds.

    Depression

    First of all, depression is nothing to be ashamed of, and more common than you may think. Many women suffer with it silently because they are embarrassed, but nearly all women (and men) will deal with a debilitating period during their lives and reaching out for help will pull you out of it much more quickly. Again, tell your doctor what is going on. Medi-Weightloss, and other natural or prescribed aids, can help increase your mood as you also lose weight.

    Changes in diet or exercise

    If you have drastically changed your diet or exercise lately, let your gynecologist know. Even though you may be working really hard to lose body fat, there are risks to your health anytime your body weight, or composition changes quickly, in either direction. Be sure your doctor is monitoring the physical and internal body changes, your hormones, cholesterol, and blood pressure. Medi-Weightloss can certainly be prescribed to help supplement your diet and exercise efforts.

    Medication

    Medication that you currently take can have an effect on whether or not you lose weight. Birth control pills are notorious for causing all sorts of side effects, like cramping and dizziness, in addition to weight gain. This is something your gynecologist can definitely help you with. Not all birth control pills are the same, and the doctor may prescribe Medi-Weightloss to help lower pounds and water retention.

    Sexual issues

    Who else would you talk to besides your gynecologist on this one? If you are having problems with your sex drive, definitely talk to your doctor about it to determine whether the problem is medical or psychological. There are many different reasons for a drop in your sex drive– depression, hormonal changes, or sudden weight gain.

    Remember, none of these concerns should be cause for an embarrassing conversation between you and your gynecologist; they are all totally normal issues that can have an effect weight. Your gynecologist will be glad to help you get as healthy as possible, by starting you on Medi-Weightloss, if necessary, so you can achieve your desired healthy weight.

    Contact Us to learn more about Medi-WeightLoss.